# SDR USAA920081171

- Difficulty date: May 28, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- Aircraft time: 35,150 hours, 13,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347172705
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN BEAM, BS 3158 FR 66 - BS 3207 FR 67, -Y1292.  REPLACED CABIN BEAM, BS 3158 FR 66 - BS 3207 FR 67, -Y1292 IAW SRM 51-72-11.  (S)
